# SDR SWAA2022071819521

- Difficulty date: June 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 27,602 hours, 12,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUBTHRESHOLD WEB HAS A AREA OF CORROSION BS787+14 RBL26 WL156 / [01] EVALUATED CORROSION ON SUBTHRESHOLD WEB BS 787+14 RBL 26 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.045 IN 1'X1' AREA FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DIAL DEPTH GAUGE ATS 2678 DUE 4/2023;[02] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENTS TABLE.;[03] REMOVED AFT CARGO BAY SUBTHRESHOLD WEB BS 794-847 RBL26 WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED; AND INSTALLED NUT PLATES ON NEW ACB THRESHOLD WEB AT BS787+14 RBL26 WL156 IAW SRM 51-40-05 AND DRAWING 146A8340. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL SUB THRESHOLD WEB.;[06] INSTALLED NEW ACB SUBTHRESHOLD WEB @ BS794-847 RBL26 WL156 IAW SRM 51-40-02 AND DWG #146A8340.;[07] VERIFIED CORRECTIVE ACTION 6;[08] VERIFIED COMPLETE
